| Model Number |
CH-S400-XZ-EA |
| Medical Device Problem Codes |
Break (1069); Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported bad image and defect in the glass involving an olympus autoclavable camera head.There were no reports of patient harm.
Event or Problem Description
During the initial evaluation of the device it was observed, failed leak test between cos ring and rear cover.
Additional Manufacturer Narrative
The investigation is still ongoing.A supplemental report will be submitted when the investigation has been completed or when new and significant information becomes available.Olympus will continue to monitor the field performance of this device.
Additional Manufacturer Narrative
This supplemental report is being submitted because the final investigation has been completed.Updated field: d9, g3, g6, h2, h3, h6 and h11.Date of event is unknown.Additional information will be provided once available.The final investigation has been completed.The product was returned to olympus and the reported failures by the customer were not confirmed, however the issue identified during inspection, was confirmed.A definitive root cause could not be identified.Based on the investigation results, the most probable cause of the reported issues could not be established.Regarding the malfunction failed leak test between cos ring and rear cover the cause was traced to component failure.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post-market surveillance activities.